Publication:
The noncommutative neutrix product of x<inf>-</inf><sup>-s</sup>ln<sup>m</sup> x<inf>-</inf> and x<inf>+</inf><sup>r</sup>

dc.contributor.authorMongkolsery Linen_US
dc.contributor.authorSomsak Orankitjaroenen_US
dc.contributor.authorBrian Fisheren_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherUniversity of Leicesteren_US
dc.date.accessioned2018-11-09T02:30:44Z
dc.date.available2018-11-09T02:30:44Z
dc.date.issued2014-09-23en_US
dc.description.abstract© 2014 World Scientific Publishing Company. In distribution theory, the product of two distributions can only be defined under certain conditions. In this paper, by using Fisher's definition, it is proved that if Gm,s(x) denotes the distribution (lnm+1x-)(s), then the noncommutative neutrix product Gm, s(x) o x+r exists and (Equation Presented) for m, s ≤ 1, where cr, m = ∫01xrlnmxρ(r)(x)dx. Related neutrix products are then deduced.en_US
dc.identifier.citationAsian-European Journal of Mathematics. Vol.7, No.3 (2014)en_US
dc.identifier.doi10.1142/S1793557114500429en_US
dc.identifier.issn17937183en_US
dc.identifier.issn17935571en_US
dc.identifier.other2-s2.0-85028195952en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/34125
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85028195952&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleThe noncommutative neutrix product of x<inf>-</inf><sup>-s</sup>ln<sup>m</sup> x<inf>-</inf> and x<inf>+</inf><sup>r</sup>en_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85028195952&origin=inwarden_US

Files

Collections